# SDR AALA20090703ORD01

- Difficulty date: July 2, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 26,918 hours, 4,201 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

ORD - INFLIGHT DFW-LHR.  LEFT ENGINE GENERATOR FAILED.  EMERGENCY DECLARED, LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED INTEGRATED DRIVE GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
